# SDR REXA2017092201028

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 9,281 hours, 6,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Pbe
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA PBE SEAL MISSING. RESECURED SEAL AS REQUIRED IAW AMM 20-00 STANDARD PRACTICES.
